# SDR MASA200300431

- Difficulty date: October 24, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 77260
- Aircraft time: 13,794 hours, 10,475 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0276140
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH FLT 6016 FAT.  DURING TAKEOFF BOTH NOSE TIRES BLEW.  TIRE DEBRIS DAMAGE TO AFT NOSE GEAR DOOR AND POSSIBLE TIRE DEBRIS INGESTED INTO BOTH ENGINES.  TWO DENTS NOTED ON UNDERSIDE OF FUSELAGE AT FS 260 AFT OF NOSE WHEEL WELL.  FURTHER INSPECTION AND INVESTIGATION UNDERWAY AT THIS TIME.
